GIULIANO, RITA Statistiche

GIULIANO, RITA  

DIPARTIMENTO DI MATEMATICA  

Mostra records
Risultati 1 - 20 di 40 (tempo di esecuzione: 0.036 secondi).
Titolo Data di pubblicazione Autore(i) File
A comparison Theorem for matrix limitation methods with applications 1-gen-2006 Giuliano, Rita; Pasteka, M.
A note on the asymptotic behaviour of sequences of generalized subgaussian random vectors 1-gen-2005 Giuliano, Rita; Kozachenko, Y. U. V.
A Strong Law of Large Numbers for the generalized Almost Sure Central Limit Theorem 1-gen-2004 Giuliano, Rita; L., Pratelli
A UNIFYING PROBABILISTIC INTERPRETATION OF BENFORD’S LAW 1-gen-2010 Giuliano, Rita; Janvresse, E.
An almost sure local limit theorem for Markov chains 1-gen-2013 Giuliano, Rita; Szewczak, Z. S.
Almost sure local limit theorem for the Dickman distribution 1-gen-2017 Giuliano, Rita; Szewczak, Zbigniew S.; Weber, Michel J. G.
Almost Sure Local Limit Theorems with Rate 1-gen-2011 Giuliano, Rita; MICHEL WEBER, M.
An application of φ-subgaussian technique to Fourier analysis 1-gen-2013 Giuliano, Rita; Hu, T. C.; Kozachenkoy, ; Volodin, A.
Approximate local limit theorems with effective rate and application to random walks in random scenery 1-gen-2017 Giuliano, Rita
Asymptotic results for runs and empirical cumulative entropies. 1-gen-2015 Giuliano, Rita; Macci, Claudio; Barbara, Pacchiarotti
Asymptotic results for weighted means of random variables which con- verge to a Dickman distribution, and some number theory applications 1-gen-2015 Giuliano, Rita; Macci, Claudio
Comparison between lower and upper a-densities and lower and upper a-analytic densities 1-gen-2008 Giuliano, Rita; Grekos, G.
CONVERGENCE OF SERIES OF DEPENDENT PHI-SUBGAUSSIAN RANDOM VARIABLES 1-gen-2008 Giuliano, Rita; Kozachenko, Y. U. V.; A., Volodin
Convergence results for Oppenheim expansions 1-gen-2017 Giuliano, Rita
Counting occurrences in almost sure limit theorems, "Colloquium Mathematicum", 102 (2), 271-290 (with M. Weber) 1-gen-2005 Giuliano, Rita; M., Weber
Density Concepts with Applications to the Social Sciences. 1-gen-2005 Giuliano, Rita; Grekos, G.; Kostyrko, P.
A general correlation inequality and the Almost Sure Local Limit Theorem for random sequences in the domain of attraction of a stable law 1-gen-2014 Giuliano, Rita; Zbigniew S., Szewczak
Large deviation principles for sequences of maxima and minima. 1-gen-2012 Giuliano, Rita; Macci, C.
Large deviation principles for sequences of logarithmically weighted means 1-gen-2011 Giuliano, Rita; Macci, C.
Large deviations for some normalized sums of exponentially distributed random variables 1-gen-2012 Giuliano, Rita; Macci, C.